# SDR AALA202409129441

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 44,587 hours, 18,767 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING  AFT FUEL PUMP ILLUMINATED DURING CRUISE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
